# SDR DHL200072410C

- Difficulty date: March 16, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK FOUND NR 6 L/E SLAT I/B TRACK ROLLER SUPPORT WEBS I/B AND O/B VERTICAL ATTCH ANGLES CRACKED AT LOWER SPAR.  REMOVED NR 6 L/E SLAT TO AFILIATE SHEET METAL REPAIR IAW B727 M/M 27-81-11.  REMOVED HYD LINES IAW M/M 27-81-0.  REMOVED NR 6 SLAT ROLLER AND ROLLER SUPPORT IAW M/M 57-54-0.  REMOVED I/B AND O/B ATTACH ANGLES IAW SRM 51-30-2.  INSTALLED ATTACH ANGLES IAW SRM 57-20-2.  ALODINED AND PRIMED PER SRM 51-10-2.  INSTALLED HYD LINES AND ROLLER SUPPORT PER M/M 27-81-0.  REINSTALLED SLAT AND OPS CHECKED PER M/M 27-81-11.
